# SDR FDEA202101280215

- Difficulty date: January 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Part number: A6A7024507
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - STATION 1119 TO STATION 6-10, LONGERON 45 LEFT   FOUND WITH CORROSION. CORRODED LONGERON AT FORWARD CARGO COMPARTMENT BETWEEN STATION 1119 TO   STATION 6-10, LONGERON 45 LEFT REPAIRED AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 202   BY LONGERON SPLICE REPAIR BETWEEN STATION 6-5 TO STATION 6-20 LONGERON 45 LEFT.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. DUPLICATED SDR RAISED, REFER TO SDR #21-  0169 FOR WORK DETAILS.
